# SDR DALA2016040802775

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 56,672 hours, 23,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Support Bracket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND DOOR 2R SUPPORT BRACKET THAT HOLDS EMERGENCY EXIT SIGN IN POOR CONDITION.  REMOVED AND INSTALLED NEW EMERGENCY LIGHT ASSY AND FRAME ASSY. SLIDELIGHT AND EMERGENCY LIGHT OPS GOOD, IAW AMM 33-51.
